# SDR R61A2020092500642

- Difficulty date: September 25, 2020
- Submitted: September 25, 2020
- Operation: Air carrier
- Aircraft: N654RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000104
- Aircraft time: 40,993 hours, 25,408 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 34002210
- Part serial: 003055
- Condition: Inoperative
- Location: Emergency Lights
- Part time: 31,058 hours, 24,056 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

THE FIRST AND THIRD OVERHEAD EMERGENCY LIGHTS ARE OUT.  R & R EMERGENCY LIGHT POWER UNIT 2, IAW AMM 33-50-01.
